MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TUR IRRIGATION SET; SYSTEM, IRRIGATION, UROLOGICAL

BAXTER HEALTHCARE CORPORATION TUR IRRIGATION SET; SYSTEM, IRRIGATION, UROLOGICAL
Catalog Number 2C4041
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter last name: (b)(6).E1: initial reporter address: (b)(6).G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that two (2) y-type tur/bladder irrigation sets had particulate matter inside the sterile fluid path.This issue was identified during the relabeling of packaging.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: the actual device was not available; however, photographs of the samples were provided for evaluation.The photographs were visually inspected with the naked eye and the issue of particulate matter in the fluid path was observed due to a particulate observed in the tubing.The reported condition was verified.The cause of the condition was a manufacturing related issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
TUR IRRIGATION SET
Common Device Name
SYSTEM, IRRIGATION, UROLOGICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
see h10
see h10
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17266490
Report Number1416980-2023-03374
Device Sequence Number7882871
Product Code LJH
UDI-Device Identifier00085412001067
UDI-Public(01)00085412001067
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K960787
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2C4041
Device Lot NumberR22K28161
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2023
Supplement Date Received by Manufacturer08/10/2023
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown